MAUDE Adverse Event Report: RESTOR3D, INC. VERITAS TOTAL SHOULDER - REVERSE; REVERSE SHOULDER REPLACEMENT

RESTOR3D, INC. VERITAS TOTAL SHOULDER - REVERSE; REVERSE SHOULDER REPLACEMENT
Model Number 1500-1030, 1500-1035
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon investigation following receipt of malfunction information, including review of production records and analysis of information provided by a third party, it was determined that there was a manufacturing deficiency affecting the dimensions of the peripheral screw holes on the subject device.This deficiency creates the potential for improper engagement of the peripheral screws.The devices in question had only been provided to one clinical site during limited market release, and all devices from the affected lots have been returned for disposition.
 
Event or Problem Description
The surgeon used a compression scrwe with the standard veritas baseplate.While completing final torque, the compression screw pushed through the baseplate.The sales representative noted that the week prior there was a baseplate that has a compression screw seat lower than expected.

Brand Name
VERITAS TOTAL SHOULDER - REVERSE
Common Device Name
REVERSE SHOULDER REPLACEMENT
Manufacturer (Section D)
RESTOR3D, INC.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer (Section G)
RESTOR3D, INC.
4001 nc hwy 54
ste 3160
durham NC
Manufacturer Contact
brianna gabbard
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key25778977
Report Number3014833750-2026-00022
Device Sequence Number9633040
Product Code PHX
UDI-Device Identifier00840097513225
UDI-Public00840097513225
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K243643
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1500-1030, 1500-1035
Device Lot NumberA09828
Was Device Available for Evaluation? Yes
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown